MAUDE Adverse Event Report: ARTHROCARE CORP. MULTIFIX S-ULT 6.5MM KNOTLESS ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHROCARE CORP. MULTIFIX S-ULT 6.5MM KNOTLESS ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72290002
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw was still attached after it disengaged from the implant.A competitors implant (interference screw) was inserted over the eyelet of the s&n device to lock up the tension and secure the repair.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
The reported multifix s- ultra device, intended for use in treatment, was not returned for evaluation.A relationship between the product and reported incident cannot be established as the product was not returned.An exact root cause cannot be determined without evaluating the device; however, factors unrelated to the manufacture or design of the device that could have contributed to the reported event include: (1) excessive force applied.Or (2) levering the device during insertion.Excessive force or levering the product during or after insertion can result in damage to the product.

Brand Name
MULTIFIX S-ULT 6.5MM KNOTLESS ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key7358770
Report Number3006524618-2018-00142
Device Sequence Number10940035
Product Code MBI
UDI-Device Identifier00885556614211
UDI-Public(01)00885556614211(17)190629(10)1155660
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2019
Device Model Number72290002
Device Catalogue Number72290002
Device Lot Number1155660
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer05/17/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1